# SDR COEA2016010932811

- Difficulty date: January 9, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671305206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR, THREE DENTS AFT OF FRAME 40 BETWEEN STR 14R-15R AND ONE DENT FWD OF FRAME 40 BETWEEN STR 14R-15.  DENTS ARE BELOW CREASE BEAM.  REPAIRED PER SRAS 3054/16.10553.
